# SDR AALA20150526008

- Difficulty date: May 19, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP BETWEEN STATIONS 395 & 396.  CORROSION WAS CUT OUT & DOUBLER INSTALLED IAW AARD 53-20-00-16.
